# SDR ERAA065950

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23031260
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMBUSTION CASE REPAIRED AND RETURNED WITH AIR TUBE BOSS RETAINING RING NOT BEING MACHINED.  COULD NOT BE INSTALLED ON AIRCRAFT.
